# SDR DJFA20180709001

- Difficulty date: July 9, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 5,644 hours, 3,857 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING 1200 (H STAB AND ENGINE HEATS ON) IMC, "DUCT 2 OVERTEMP" CAS MESSAGE ILLUMINATED.  AIR CONDITION TO MANUAL - NO EFFECT, ECS KNOB - 1 NO EFFECT, ECS KNOB OFF - VENT CAS MESSAGE WENT OUT.  LANDING UNEVENTFUL AFTER SHUT DOWN STRONG BURNING SMELL WAS NOTICEABLE.  REMOVED AND REPLACED TEMP MODULATING VALVE NR 2 AND DUCT TEMP SENSOR NR 2 PERFORMED OPS CHKS. OPS CHKS GOOD.
